Pubblicazioni

Paolo LUCHINI Pubblicazioni


2000
Articolo in rivista
Algebraic growth in boundary layers: optimal control by blowing and suction at the wall
EUROPEAN JOURNAL OF MECHANICS. B, FLUIDS. Vol. 19. Pag.469-490
ISSN:0997-7546.
CATHALIFAUD P.; LUCHINI P.
Codice identificativo ISI: WOS:000088879800001
Codice identificativo SCOPUS: 2-s2.0-0034229563
Visualizza sul Database dei Prodotti (IRIS)
2000
Articolo in rivista
Reynolds number-independent instability of the boundary layer over a flat surface. Optimal perturbations
JOURNAL OF FLUID MECHANICS. Vol. 404. Pag.289-309
ISSN:0022-1120.
LUCHINI P.
Codice identificativo ISI: WOS:000085911300011
Codice identificativo SCOPUS: 2-s2.0-0033912908
Visualizza sul Database dei Prodotti (IRIS)
2000
Contributo in Atti di convegno
Optimal control by blowing and suction at the wall of algebraically growing boundary layer disturbances.
In: LAMINAR-TURBULENT TRANSITION Berlin SPRINGER-VERLAG BERLIN Pag.307-312
ISBN:3-540-67947-2
IUTAM Symposium on Laminar-Turbulent Transition
SEDONA, AZ SEP 13-17, 1999
Cathalifaud, P; Luchini, P
Codice identificativo ISI: WOS:000167460200045
Visualizza sul Database dei Prodotti (IRIS)